Application of the second Lyapunov method for estimating the integral funnel of a system of differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 540-543
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a29,
author = {V. V. Zaitsev},
title = {Application of the second {Lyapunov} method for estimating the integral funnel of a system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {540--543},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a29/}
}
TY - JOUR AU - V. V. Zaitsev TI - Application of the second Lyapunov method for estimating the integral funnel of a system of differential equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 540 EP - 543 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_3_a29/ LA - ru ID - DE_1992_28_3_a29 ER -
V. V. Zaitsev. Application of the second Lyapunov method for estimating the integral funnel of a system of differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 540-543. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a29/